MAUDE Adverse Event Report: LEONHARD LANG GMBH SKINTACT; ECG ELECTRODE

LEONHARD LANG GMBH SKINTACT; ECG ELECTRODE
Model Number T-60
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Skin Irritation (2076)
Date of Event 08/03/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Retained samples of the same lot number were inspected visually and mechanically.In addition, two electrodes were applied on a volunteer for six hours.No reaction or deviation could be observed.The retained samples were within specification.No further incidents have been reported to u.S involving the complained lot number.No conclusions as to the cause of the skin reactions can be drawn.Device not returned.
 
Event or Problem Description
On (b)(6) 2017, we have been informed by (b)(6), about an incident involving an unknown ecg holter monitor and skintact t-60 ecg electrodes.A holter procedure of 48 hours was performed.The patient's body type was described as slim and the skin type as "normal".In her medical history copd and a latex allergy were listed.The skin was cleaned with skin prep (model smith & nephew skin prep) and dried.Five electrodes were applied in the chest area.The skin has not been disinfected and not been shaven.The electrodes adhered properly.When the patient removed the electrodes after the procedure, abrasions and redness were detected underneath the gel and the adhesive area of at least 4 of the applied electrodes.The size of the injuries was characterized as "quarter size spots".It was reported that no treatment was necessary for the injuries, "just monitoring site for increased redness + signs of infection".
 
Additional Manufacturer Narrative
Retained samples of the same lot number were inspected visually and mechanicaly.In addition, two electrodes were applied on a volunteer for six hours.No reaction or deviation could be observed.The retained samples were within specification.We received an already opened pouch with 11 electrodes for further investigation.The returned customer electrodes were visually investigated and revealed that they were totally dried out.The blue coloring of the sponge confirms the that the sponge had contained gel.No further testing could be performed on these returned samples because of the state they were in.No further incidents have been reported to us involving the complained lot number.No conclusions as to the cause of the skin reactions can be drawn.
 
Event or Problem Description
On (b)(6) 2017, we have been informed by (b)(6), about an incident involving an unknown ecg holter monitor and skintact t-60 ecg electrodes.A holter procedure of 48 hours was performed.The patient's body type was described as slim and the skin type as "normal".In her medical history copd and a latex allergy were listed.The skin was cleaned with skin prep (model smith & nephew skin prep) and dried.5 electrodes were applied in the chest area.The skin has not been disinfected and not been shaven.The electrodes adhered properly.When the patient removed the electrodes after the procedure, abrasions and redness were detected underneath the gel and the adhesive area of at least 4 of the applied electrodes.The size of the injuries was characterized as "quarter size spots".It was reported that no treatment was necessary for the injuries, "just monitoring site for increased redness + signs of infection".

Brand Name
SKINTACT
Common Device Name
ECG ELECTRODE
Manufacturer (Section D)
LEONHARD LANG GMBH
archenweg 56
innsbruck, tirol 6020
AU  6020
MDR Report Key6784131
Report Number8020045-2017-00020
Device Sequence Number1115551
Product Code DRX
UDI-Device Identifier29005531580460
UDI-Public(01)29005531580460
Combination Product (Y/N)N
Initial Reporter StateWY
Initial Reporter CountryUS
PMA/510(K) Number
K024247
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/27/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date11/27/2017
Device Model NumberT-60
Device Lot Number151127-0328
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/04/2017
Supplement Date Received by Manufacturer08/04/2017
Initial Report FDA Received Date08/10/2017
Supplement Report FDA Received Date09/27/2017
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age64 YR